Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Nauseated, metallic taste, breast tenderness, cramps, headache, gas. Had depo shot. Pregnant?

I got my last depo shot Nov 2012. It wore off on Feb 6,2013. I was on it for 9 months. I never did get my shot in February . Now a 5 weeks later, I am nauseous constantly (I threw up once), I have a metallic taste in my mouth, my breast are so sore to touch, I have headaches , cramps , and gas. Is there any way that I could be pregnant? Or is it the depo shots side effects?
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Depo provera is a reversible method of contraception in the form of injections.
For maintaining the contraceptive efficacy, you need to repeat the shots every 3 months.
As, you haven't taken the injection in Feb., there is a possibility of pregnancy and your symptoms might be related to early pregnancy.
But for confirmation, you need to get urine pregnancy test done.
Hope this information is helpful.
Dr. Mrs. Sumeet Baheti
Answered: Sat, 16 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor